MAUDE Adverse Event Report: BOVIE MEDICAL CORP BOVIE; HIGH FREQUENCY GENERATOR

BOVIE MEDICAL CORP BOVIE; HIGH FREQUENCY GENERATOR
Model Number SERF
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint stemmed from voluntary medwatch report # mw5106089 that gyrus received from the fda.The report did not include any end customer informaiton or any additional details regarding the incident or lot number information for tracking.Without any additional information, an investigation cannot be completed.Therefore, the complaint cannot be confirmed and root cause cannot be determined.This is the first complaint recorded of this kind, making this an isolated event.Based on the above information, no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement, or need for a corrective actions, a follow up report will be submitted.
 
Event or Problem Description
The only information received was maude watch report that states that there was a possible injury that required intervention.The even description was "break".

Brand Name
BOVIE
Common Device Name
HIGH FREQUENCY GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton rd
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key14361936
Report Number3007208013-2022-00019
Device Sequence Number5057905
Product Code GEI
UDI-Device Identifier00607151001667
UDI-Public00607151001667
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSERF
Device Catalogue Number550015E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown